# SDR SIMA20210122001

- Difficulty date: January 22, 2021
- Submitted: January 24, 2021
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 40,638 hours, 35,119 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Burned
- Location: Ceiling Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL NEAR ROW 8 IN CABIN WHEN PACK AND RECIRC FANS ON. CEILING LIGHT ASSY AT SEAT 6 CB SHOWS BURN MARKS ON CONNECTOR REF. TO AML 4523826 ITEM #1 BURNING SMELL NEAR ROWS 6,7 AND 8 IN CABIN PER WORK SCOPE INSPECTION.PERFORM FIM TASK 21-20-00-810-801-A (REF. ETN-EM-21-067) PER WORK SCOPE REF. TO AML 4523826 ITEM #1 BURNING SMELL NEAR ROW 8 IN CABIN.-C/A-FOUND CEILING LIGHT ASSY AT SEAT 6 CB HAD BURNED LAMP CONNECTOR. REMOVED AND REPLACED CEILING LIGHT ASSY IAW EMB 145 AMM 33-21-06. REF. TO NRWC # 668-DFW-04912 AND NRWC # 668-DFW-04913. OPS CHECK GOOD. ALSO PERFORMED FIM TASK 21-20-00-810-801-AOIL. DECONTAMINATION BURN OUT ITEM #1 BURNING SMELL NEAR ROW 8 IN CABIN IAW AMM 21-20-00-100-806 NO SMELL
